Electronic Journal of Probability

Degenerate irregular SDEs with jumps and application to integro-differential equations of Fokker-Planck type

Xicheng Zhang

Full-text: Open access


We investigate stochastic differential equations with jumps and irregular coefficients, and obtain the existence and uniqueness ofgeneralized stochastic flows. Moreover, we also prove the existence and uniqueness of $L^p$-solutions or measure-valued solutionsfor second order integro-differential equation of Fokker-Planck type.

Article information

Electron. J. Probab., Volume 18 (2013), paper no. 55, 25 pp.

Accepted: 20 May 2013
First available in Project Euclid: 4 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]

DiPerna-Lions theory Generalized stochastic flows Poisson point processes Fokker-Planck equations

This work is licensed under a Creative Commons Attribution 3.0 License.


Zhang, Xicheng. Degenerate irregular SDEs with jumps and application to integro-differential equations of Fokker-Planck type. Electron. J. Probab. 18 (2013), paper no. 55, 25 pp. doi:10.1214/EJP.v18-2820. https://projecteuclid.org/euclid.ejp/1465064280

Export citation


  • Ambrosio, Luigi. Transport equation and Cauchy problem for $BV$ vector fields. Invent. Math. 158 (2004), no. 2, 227–260.
  • Applebaum, David. Lévy processes and stochastic calculus. Cambridge Studies in Advanced Mathematics, 93. Cambridge University Press, Cambridge, 2004. xxiv+384 pp. ISBN: 0-521-83263-2
  • Bogachev, V. I.; Da Prato, G.; Rückner, M.; Stannat, W. Uniqueness of solutions to weak parabolic equations for measures. Bull. Lond. Math. Soc. 39 (2007), no. 4, 631–640.
  • Cipriano, Fernanda; Cruzeiro, Ana Bela. Flows associated with irregular $\Bbb R^ d$-vector fields. J. Differential Equations 219 (2005), no. 1, 183–201.
  • Cruzeiro, Ana Bela. Équations différentielles ordinaires: non explosion et mesures quasi-invariantes. (French) [Ordinary differential equations: nonexplosion and quasi-invariant measures] J. Funct. Anal. 54 (1983), no. 2, 193–205.
  • Crippa, Gianluca; De Lellis, Camillo. Estimates and regularity results for the DiPerna-Lions flow. J. Reine Angew. Math. 616 (2008), 15–46.
  • DiPerna, R. J.; Lions, P.-L. Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math. 98 (1989), no. 3, 511–547.
  • Ethier, Stewart N.; Kurtz, Thomas G. Markov processes. Characterization and convergence. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1986. x+534 pp. ISBN: 0-471-08186-8
  • Evans, Lawrence C.; Gariepy, Ronald F. Measure theory and fine properties of functions. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL, 1992. viii+268 pp. ISBN: 0-8493-7157-0
  • Fang, Shizan; Luo, Dejun; Thalmaier, Anton. Stochastic differential equations with coefficients in Sobolev spaces. J. Funct. Anal. 259 (2010), no. 5, 1129–1168.
  • Figalli, Alessio. Existence and uniqueness of martingale solutions for SDEs with rough or degenerate coefficients. J. Funct. Anal. 254 (2008), no. 1, 109–153.
  • Fournier, Nicolas. Smoothness of the law of some one-dimensional jumping S.D.E.s with non-constant rate of jump. Electron. J. Probab. 13 (2008), no. 6, 135–156.
  • Fujiwara, Tsukasa; Kunita, Hiroshi. Stochastic differential equations of jump type and Lévy processes in diffeomorphisms group. J. Math. Kyoto Univ. 25 (1985), no. 1, 71–106.
  • Ikeda, Nobuyuki; Watanabe, Shinzo. Stochastic differential equations and diffusion processes. Second edition. North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo, 1989. xvi+555 pp. ISBN: 0-444-87378-3
  • Kulik A.: Stochastic calculus of variations for general Lévy processes and its applications to jump-type SDE's with non-degenerated drift. http://arxiv.org/abs/math/0606427.
  • Kunita, Hiroshi. Stochastic differential equations with jumps and stochastic flows of diffeomorphisms. Itô's stochastic calculus and probability theory, 197–211, Springer, Tokyo, 1996.
  • Kunita, Hiroshi. Itô's stochastic calculus: its surprising power for applications. Stochastic Process. Appl. 120 (2010), no. 5, 622–652.
  • Le Bris, C.; Lions, P.-L. Renormalized solutions of some transport equations with partially $W^ {1,1}$ velocities and applications. Ann. Mat. Pura Appl. (4) 183 (2004), no. 1, 97–130.
  • Le Bris, C.; Lions, P.-L. Existence and uniqueness of solutions to Fokker-Planck type equations with irregular coefficients. Comm. Partial Differential Equations 33 (2008), no. 7-9, 1272–1317.
  • Lépingle, Dominique; Mémin, Jean. Sur l'intégrabilité uniforme des martingales exponentielles. (French) Z. Wahrsch. Verw. Gebiete 42 (1978), no. 3, 175–203.
  • Lepeltier, J.-P.; Marchal, B. Problème des martingales et équations différentielles stochastiques associées à un opérateur intégro-différentiel. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 12 (1976), no. 1, 43–103.
  • Li, Huaiqian; Luo, Dejun. Quasi-invariant flow generated by Stratonovich SDE with BV drift coefficient. Stoch. Anal. Appl. 30 (2012), no. 2, 258–284.
  • Qiao, Huijie; Zhang, Xicheng. Homeomorphism flows for non-Lipschitz stochastic differential equations with jumps. Stochastic Process. Appl. 118 (2008), no. 12, 2254–2268.
  • Protter, Philip E. Stochastic integration and differential equations. Second edition. Applications of Mathematics (New York), 21. Stochastic Modelling and Applied Probability. Springer-Verlag, Berlin, 2004. xiv+415 pp. ISBN: 3-540-00313-4
  • Protter P., Shimbo K.: No arbitrage and general semimartingales, http:// legacy.orie.cornell.edu/ protter/ WebPapers/na-girsanov8.pdf.
  • Ren, Jie; Zhang, Xicheng. Limit theorems for stochastic differential equations with discontinuous coefficients. SIAM J. Math. Anal. 43 (2011), no. 1, 302–321.
  • Revuz, Daniel; Yor, Marc. Continuous martingales and Brownian motion. Third edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 293. Springer-Verlag, Berlin, 1999. xiv+602 pp. ISBN: 3-540-64325-7
  • Rückner, Michael; Zhang, Xicheng. Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients. C. R. Math. Acad. Sci. Paris 348 (2010), no. 7-8, 435–438.
  • Situ, Rong. Theory of stochastic differential equations with jumps and applications. Mathematical and analytical techniques with applications to engineering. Mathematical and Analytical Techniques with Applications to Engineering. Springer, New York, 2005. xx+434 pp. ISBN: 978-0387-25083-0; 0-387-25083-2
  • Stroock, Daniel W. Diffusion processes associated with Lévy generators. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 32 (1975), no. 3, 209–244.
  • Stroock, Daniel W.; Varadhan, S. R. Srinivasa. Multidimensional diffusion processes. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 233. Springer-Verlag, Berlin-New York, 1979. xii+338 pp. ISBN: 3-540-90353-4
  • Zhang, Xicheng. Stochastic flows of SDEs with irregular coefficients and stochastic transport equations. Bull. Sci. Math. 134 (2010), no. 4, 340–378.
  • Zhang, Xicheng. Quasi-invariant stochastic flows of SDEs with non-smooth drifts on compact manifolds. Stochastic Process. Appl. 121 (2011), no. 6, 1373–1388.
  • Zhang, Xicheng. Well-posedness and large deviation for degenerate SDEs with Sobolev coefficients. Rev. Mat. Iberoam. 29 (2013), no. 1, 25–52.